# SDR SWAA2022031076804

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT MID FLOOR PANEL #140CF HAS CORROSION. / FOUND PANEL 140CF TO BE OUT OF LIMITS MORE THAT 30% OF PANL DUE TO WORN WARPED SURFACE IAW SRM 53-00-53-1A-1. VERIFIED RECEIVED REPLACEMENT PANEL 140CF P/N 453A2610-2 ATAG WN1465 IAW AIPC 25-52-10-02
